# SDR COMA9630055

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE ITT REACHED 934 DEGREES DURING TAKEOFF.  FOUND CONSTANT TORQUE ON TAKEOFF SYSTEM DEFECTIVE.  PLACED CTOT SYSTEM ON DEFERRED MAINTENANCE LIST.  ACFT RETURNED TO SERVICE.
